MU Digital Repository
Logo

Analytic Continuation of Series Solution representing Flow Between Plates

Bujurke, N M and Pai, N P and Katagi, N N and Awati, V B (2004) Analytic Continuation of Series Solution representing Flow Between Plates. Indian Journal of Pure and Applied Mathematics , 35 (5). pp. 587-598. ISSN 0019-5588

[img] PDF
pai5.pdf - Published Version
Restricted to Registered users only

Download (515kB) | Request a copy

Abstract

The flow of an incompressible fluid between two rectangular and circular plates is reinvestigated. The problem admits similarity solutions there by reducing unsteady Navier-Stokes equations to non-linear ordinary differential equation of order four involving a small parameter α=h(t) h(t)/v. The proposed new semi-analytic semi-numerical scheme is convenient in obtaining analytic continuation of series solution. The series so generated yields expression for pressure gradient and it is analysed using pade’ approximants and other useful techniques (Van Dyke) of series analysis.

Item Type: Article
Uncontrolled Keywords: Analyic Continuation; Computer Extended Unconstrained Optimization (Powell’s method)’ Pade Approximants; Series Solution
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 11 Jan 2012 08:23
Last Modified: 11 Jan 2012 08:23
URI: http://eprints.manipal.edu/id/eprint/2384

Actions (login required)

View Item View Item